Sur les centres de DOL-langages
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 21 (1987) no. 2, pp. 137-145.
@article{ITA_1987__21_2_137_0,
     author = {Terlutte, A.},
     title = {Sur les centres de {DOL-langages}},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {137--145},
     publisher = {EDP-Sciences},
     volume = {21},
     number = {2},
     year = {1987},
     zbl = {0634.68071},
     mrnumber = {894707},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1987__21_2_137_0/}
}
TY  - JOUR
AU  - Terlutte, A.
TI  - Sur les centres de DOL-langages
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1987
DA  - 1987///
SP  - 137
EP  - 145
VL  - 21
IS  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1987__21_2_137_0/
UR  - https://zbmath.org/?q=an%3A0634.68071
UR  - https://www.ams.org/mathscinet-getitem?mr=894707
LA  - fr
ID  - ITA_1987__21_2_137_0
ER  - 
Terlutte, A. Sur les centres de DOL-langages. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 21 (1987) no. 2, pp. 137-145. http://www.numdam.org/item/ITA_1987__21_2_137_0/

1. J. M. Auteber, J. Beauquier, L. Boasson et M. Nivat, Quelques problèmes ouverts en théorie des langages algébriques, R.A.I.R.O. Informatique Théorique, vol. 13, 1979, p. 363-379. | Numdam | MR 556958 | Zbl 0434.68056

2. J. M. Autebert, J. Beauquier, L. Boasson et M. Latteux, Very Small Families of Algebraic Nonrational Languages, in Formal Language Theory, Perspectives and Open Problems, R. V. BOOK éd., Academic-Press, 1980, p. 89-107.

3. J. Berstel, Every Iterated Morphism Yields a co-CFL, Information Processing Letters, vol.22, 1986, p. 7-9. | MR 825639 | Zbl 0584.68082

4. J. Berstel, Exposé aux journées du groupe LANFOR, Bayonne, 20-22 mai 1985.

5. J. Berstel, Mots sans carré et morphismes itérés, Discrete Math., vol. 29, 1980, p, 235-244. | MR 560766 | Zbl 0444.20050

6. L. Boasson et M. Nivat, Adherences of Languages, J. Comput. System Sci. vol 20, 1980, p. 285-309. | MR 584863 | Zbl 0471.68052

7. W. Bucher, D. Haussler et M. G. Main, Applications of an Infinite Square Free co-CFL, 12e I.C.A.L.P., Napflion, 15-19juillet 1985. | Zbl 0602.68060

8. A. Cobhan, Uniform Tag sequences, Math. Systems Theory, vol.6, 1972, p. 164-192. | MR 457011 | Zbl 0253.02029

9. K. Culik Ii et A. Salomaa, On Infinite Words Obtained by Iterating Morphisms, Theoret. Comput. Sci., vol. 19, 1982, p. 29-38. | MR 664411 | Zbl 0492.68059

10. A. Grazon, Contribution à l'étude des petites familles de langages, Thèse de 3e cycle, Université de Paris-VII, 1985.

11. T. Head, Adherences of DOL-Languages, Theoret. Compt. Sci., vol. 31, 1984, p. 139-149. | MR 752099 | Zbl 0587.68069

12. G. T. Herman et G. Rozenberg, Developmental Systems and languages, North-Holland, Amsterdam, 1975. | MR 495247 | Zbl 0306.68045

13. M. G. Main, An Infinite Square Free co-CFL, 1985, Informatique Processing Letters (à paraître). | MR 786945 | Zbl 0556.68041

14. G. Rozenberg et A. Salomaa, The Mathematical Theory of L Systems, Academic-Press, NewYork, 1980. | MR 561711 | Zbl 0508.68031